Patients treated for lung cancer may develop lung toxicity induced by chemotherapy (DILD), radiation or combined radiation recall pneumonitis. In the literature, some cases of immune-mediated pneumonitis have been reported associated with immunotherapy. The clinical and radiologic features of interstitial lung toxicity are unspecific, dyspnoea and dry cough are the most common symptoms while the most frequent radiological pattern is the cryptogenic organizing pneumonia (COP). Why only some individuals treated with these drugs develop interstitial lung toxicity is unclear.In the last few years some studies have reported the utility of KL 6 for the evaluation of DILD. The treatment is based on high doses of systemic steroids or immune suppressor. In this study we report severe interstitial lung damage in patients treated with different anti-blastic, immune and radiation therapies. Treated with surgery, chemotherapy, immuno and radiotherapy for lung cancer, they unfortunately died of severe DILD.
|Titolo:||Fibrotic lung toxicity induced by cytotoxic drugs, radiation and immunotherapy in patients treated for lung cancer|
|Citazione:||Bargagli, E., Bonti, V., Bindi, A., Scotti, V., Pistolesi, M., Voltolini, L., et al. (2018). Fibrotic lung toxicity induced by cytotoxic drugs, radiation and immunotherapy in patients treated for lung cancer. MONALDI ARCHIVES FOR CHEST DISEASE, 88(2), 17-20.|
|Appare nelle tipologie:||1.1 Articolo in rivista|